MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX XTAB 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX XTAB 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770340S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code kwp,kwq.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: a review of the receiving inspection (ri) for viper prime cfx xtab 7x40mm ti-sterile was conducted identifying that lot number tbyfh was released in a single batch.Batch1: lot qty of (b)(4) units were released on (b)(6) 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the patient underwent for plif ( posterior lumbar interbody fusion) at l4-5 treating spondylolisthesis.During the surgery, it was found that two screws had come off the pedicle.The lesion was deployed again, and the 1st screw was removed without difficulty but difficult to pick up the 2nd screw.Finally, the 2nd screw was removed, and the surgery completed successfully with 30 minutes delay.The patient outcome was unknown.This complaint involves two (2) devices.This report is for (1) viper prime cfx xtab 7x40mm ti.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: udi 01/06/2021: updated manufactured date to 6/12/2019, of (b)(4).D11: concomitant product added to complaint.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFX XTAB 7X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10952296
Report Number1526439-2020-02362
Device Sequence Number19538136
Product Code NKB
UDI-Device Identifier10705034530178
UDI-Public10705034530178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770340S
Device Catalogue Number186770340S
Device Lot NumberTBABJC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer11/09/2020
02/01/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/20/2021
02/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER PRIME CFX XTAB 7X40MM TI; VIPER PRIME CFX XTAB 7X40MM TI
Outcome Attributed to Adverse Event Required Intervention;